# SDR HEEA079937

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,676 hours
- Engine: Allsn 250C47B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Ecu
- Part number: 23071644
- Part serial: JGALK0433
- Condition: Damaged
- Location: Engine
- Part time: 2,325 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECU HAS A BROKEN CONNECTOR PIN.
